hmm maybe you should look at possible diabetes. that is a symptom. pinched nerve? i would press the dr to do more test and if no saitsfaction.. maybe see another dr. good luck
ALSO HAIVNG HEADACHES ALL THE TIME AND FEELING NASEAU OFF AND ON ALL DAY . GAINED 25 LBS IN LAST THREE MONTHS . I AM REALLY WORRIED AND IN DISTRESS AND DOCTOR DOESNT SEEM TO WANT TO BE BOTHERED ANYMORE
Don't give up- like I have been told if you feel that something is wrong, chances are you're right. Especially with your history, I know what it's like to be a lil neurotic about your health, all for good reason though...I am too when something minor comes up (I didn't have cancer though) I am not medical expert at all, but diabetes does sound like it fits or even sciatica.
Just maybe take a look, it's nothing completely terrible or fatal just quite uncomfortable, nerve functions- Best of luck to you and keep your dtermination, you wouldn't be where you are today without it~!
Look up Raynaud's Phenomenon. This causes very cold extremities. It is a circulatory problem. Also, vasculitis. This is a vein problem that tends to go with raynaud's for some people. I know exactly how you are feeling. These problems do tend to occur more often in conjunction with autoimmune disorders, so you may want to look into that too.
For some people, calcium channel blockers are helpful. I haven't tried this myself.
My friend has scleraderma, which starts out with similar symptoms in some cases. Raynaud's Phenomenon could be an indicator for scleraderma. Also, tingling extemities and feeling cold could simply be a pinched nerve.
I think you should find a doctor who will listen to your concerns. It always irks me to hear of a doctor who ignores his patients. Good luck.
If you consume aspartame, try giving it up for a short period of time (this will require reading labels) to see if it makes a difference for you.
I wish you well in your quest.
my thyroid tsh level is 11.653!!!!!!!!!!!! and i am already on meds. it was perfect just three months ago... what the heck is happeneing???///?/ Dr. is out of town nurse just told me... never been that high!!!! scared to death...no wonder i just gained 30 lbs in last few months and feel like i am dying.
If you had chemotherapy for your cancer, it could have caused permanent neuropathy. This can involve numbness, burning, tingling, pins and needles sensation, skin dryness/moisture, and skin temperature problems. Neuropathy commonly occurs in the hands & feet, and can occur in other organ systems.
Vitamin B-12!!!!!!!!!!!!!!!!!!! Use it.
Raynaud's Phenomenon...No scleroderma...Possible Diabetic Neuropathy.